MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.5469

Медицинская библиотека · Clinical case reports · 2022

Occurrence of acute cholinergic syndrome in an infant due to donepezil ingestion.

Sadeghi Mahdieh, Zakariaei Zakaria, Soleymani Mostafa, Malakian Abdollah

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Donepezil and acetyl cholinesterase inhibitors are the most commonly prescribed medications for the treatment of Alzheimer's disease. We describe a 2-year-old infant who was referred to the emergency department after developing cholinergic syndrome 6 hours after ingesting 10 mg of his grandmother's donepezil tablets and was finally discharged in stable condition.

Для цитирования: Sadeghi Mahdieh, Zakariaei Zakaria, Soleymani Mostafa, Malakian Abdollah. Occurrence of acute cholinergic syndrome in an infant due to donepezil ingestion.. Clinical case reports. 2022. DOI: 10.1002/ccr3.5469.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.